# SDR SWIA2024021900011

- Difficulty date: February 11, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 46,130 hours, 42,510 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLIMBOUT RECEIVED R FIRE FAIL CAUTION MESSAGE. SHORTLY AFTER THAT, RECEIVED R ENG FIRE WARNING MESSAGE WITH THE FIRE PUSH ILLUMINATED. NO LOSS OF ENGINE POWER, ITT WAS NORMAL. CHECKED SYNOPTIC PAGES, HYDRAULIC PUMP 2A WAS RED. BY THE TIME WE RAN THE QRC ALL FAULTS AND INDICATIONS WENT AWAY. AFTER LANDING FO SAYS THAT THE BACK OF THE AIRCRAFT WAS DIRTIER THAN WHEN DEPARTING. (FLIGHT 4677 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27824800 WITH THE FOLLOWING CORRECTIVE ACTION: "ON TASK CARD 71-900-1000-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH SN- 05900025459 EXPIRATION- 06/24/24.ON TASK CARD 71-900-1000-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH SN- 0590000259 EXPIRATION- 06/24/24.ON TASK CARD 71-900-1000-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH  SN- 05900025459 EXPIRATION- 06/24/24.ON TASK CARD 71-900-1000-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH SN- 0902305212 EXPIRATION- 05/09/24.ON TASK CARD 71-900-1000-SKY, THE FOLLOWING TOOL WAS ENTERED: DYNOMOMETER SN- E23462 EXPIRATION- 05/31/24.REMOVED AND REPLACED RH ENGINE REF CRJ 200 MM 71-00-00 AND TASK CARD 71-900-1000-SKY OPS AND LEAK CHECKS GOOD. "
